Why would *this* happen?? - Discussion - Depersonalization Community

Jump to content


Please Read the Community Forum Guidelines Before Posting.


Photo

Why would *this* happen??

Derealization Depersonalization Feeling unreal Unreality

  • Please log in to reply
2 replies to this topic

#1 jen1017

jen1017

    Regular Contributor

  • DPSH Members
  • 118 posts

Posted 23 December 2020 - 08:02 PM

Long story short I started having dpdr again after being free from it for 5 years.

There are two things that bother me most, the excessive thoughts that nothing is real and having a bad sense of time.

But I started a new medication almost 3 weeks ago and last week I felt really quite good. Time was still sort of distorted, but I wasn’t having the thoughts of unreality. Even when I brought the thought up on my own it had no affect on me and didn’t make things feel unreal.

I was feeling like that for an entire week and now over the last few days those thoughts and the anxiety that goes along with them has returned.

Even the feeling of time distortion has gotten better.

Why would this happen? How can I feel almost 100% better one week and then the next feel like I’m going crazy again?

I know I recovered once before, but I have no idea how I did it.

#2 Zpgrimm

Zpgrimm

    Regular Contributor

  • DPSH Members
  • 81 posts

Posted 23 December 2020 - 09:06 PM

I have been going through a similar experience where I was feeling better than ever now I’m struggling with do/dr big time again. Did anything stressful happen recently. Also, what were the meds that you were taking. I’m going to see a psychiatrist soon.



#3 jen1017

jen1017

    Regular Contributor

  • DPSH Members
  • 118 posts

Posted 23 December 2020 - 10:59 PM

I have been going through a similar experience where I was feeling better than ever now I’m struggling with do/dr big time again. Did anything stressful happen recently. Also, what were the meds that you were taking. I’m going to see a psychiatrist soon.


Nothing extra stressful happened other than just being worried about my dpdr symptoms.

I have been on fetzima for two years and just started taking Buspar a few weeks ago.





Also tagged with one or more of these keywords: Derealization, Depersonalization, Feeling unreal, Unreality

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users